On a nonlinear second-order difference equation
Loading...
Date
2022-06-28
Authors
Stevič, Stevo
Iričanin, Bratislav
Kosmala, Witold
Šmarda, Zdeněk
ORCID
Advisor
Referee
Mark
Journal Title
Journal ISSN
Volume Title
Publisher
Springer Nature
Altmetrics
Abstract
We study a nonlinear second-order difference equation which considerably extends some equations in the literature. Our main result shows that the difference equation is solvable in closed form. Some applications of the main result are also given.
Description
Citation
Journal of Inequalities and Applications. 2022, vol. 2022, issue 1, p. 1-11.
https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-022-02822-z
https://journalofinequalitiesandapplications.springeropen.com/articles/10.1186/s13660-022-02822-z
Document type
Peer-reviewed
Document version
Published version
Date of access to the full text
Language of document
en